MathSciNet Relay Station
MathSciNet bibliographic data
MR1116888 (92i:35136) 35R60 (35D05 45K05 49L25)
Lenhart, Suzanne M.; Yamada, Naoki Perron's method for viscosity solutions associated with piecewise-deterministic processes. Funkcial. Ekvac. 34 (1991), no. 1, 173–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement